Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taken Cytotec to clear womb after miscarriage. Low HCG level. Now cramps. Help

I had heavy bleeding last week, when i visited my ob the next day she said that i had miscarriage . She gave me cytotec to let the remaining tissue comes out. My next visit she said that my womb clear and to make sure requested me to have the blood test. My hcg level going down. But why until now i have severe cramps but no bleeding at all. Please help!
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
OBGYN 's  Response
Mar 2014
Hello and welcome,

I understand the case.

You did not have bleeding after cytotec. Then it is possible that the uterus was not cleared of the pregnancy as you have not passed any pieces and blood. An ultrasound will be needed for confirming if the abortion was complete. The HCg level may be going down as the baby may have aborted but it is still inside the uterus [missed abortion].

Also it is better to use mifepristone along with misoprostol [ cytotec] for getting an abortion as they are more effective.

So get an ultrasound done for confirmation. If it is still inside you may need a small surgical procedure for removing it.

Hope this satisfies your query. Do not worry, these are common issues.
Thanks for using HCM.     
Feel free to ask any more questions that you may have.
Dr Madhuri Bagde
Consultant Obstetrician and Gynecologist
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor